Transparent boundary conditions for wave propagation in fractal trees: convolution quadrature approach - Archive ouverte HAL Access content directly
Journal Articles Numerische Mathematik Year : 2020

Transparent boundary conditions for wave propagation in fractal trees: convolution quadrature approach

(1) , (1)
1

Abstract

In this work we propose high-order transparent boundary conditions for the weighted wave equation on a fractal tree, with an application to the modeling of sound propagation in a human lung. This article follows the recent work [29], dedicated to the mathematical analysis of the corresponding problem and the construction of low-order absorbing boundary conditions. The method proposed in this article consists in constructing the exact (trans-parent) boundary conditions for the semi-discretized problem, in the spirit of the convolution quadrature method developed by Ch. Lubich. We analyze the stability and convergence of the method, and propose an efficient algorithm for its implementation. The exposition is concluded with numerical experiments.
Fichier principal
Vignette du fichier
cq_report (1).pdf (1.43 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02265345 , version 1 (10-08-2019)
hal-02265345 , version 2 (03-08-2020)

Identifiers

  • HAL Id : hal-02265345 , version 2

Cite

Patrick Joly, Maryna Kachanovska. Transparent boundary conditions for wave propagation in fractal trees: convolution quadrature approach. Numerische Mathematik, 2020, 146(2), pp.281-334. ⟨hal-02265345v2⟩
168 View
189 Download

Share

Gmail Facebook Twitter LinkedIn More